Alert archive / California / Wind Advisories in 2006
Wind Advisory 15, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 27, 2006, 9:43 AM PST for 4 counties in California. It took effect at Mar 28, 2006, 1:25 PM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2006, 9:43 AM PST (17:43 UTC)
- In effect from
- Mar 28, 2006, 1:25 PM PST
- Expired
- Mar 29, 2006, 9:37 AM PST
- In force
- 20 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 271743 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 943 AM PST MON MAR 27 2006 ...WIND ADVISORY FROM 4 AM THURSDAY TO 2 PM WEDNESDAY FOR THE MOUNTAINS AND HIGH DESERTS... .AN APPROACHING PACIFIC STORM WILL BRING LOCAL STRONG GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINE. CAZ055>058-060-280145- /O.NEW.KSGX.WI.Y.0015.060328T1200Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 943 AM PST MON MAR 27 2006 ...WIND ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY. LOCAL SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ ATKIN
12 follow-up statements
000 WWUS76 KSGX 272105 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 105 PM PST MON MAR 27 2006 ...WIND ADVISORY FROM 4 AM THURSDAY TO 2 PM WEDNESDAY FOR THE MOUNTAINS AND HIGH DESERTS... .AN APPROACHING PACIFIC STORM WILL BRING LOCAL STRONG GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINE. CAZ055>058-060-280600- /O.CON.KSGX.WI.Y.0015.060328T1200Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 105 PM PST MON MAR 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY. LOCAL SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ ATKIN
000 WWUS76 KSGX 272352 CCA NPWSGX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN DIEGO CA 355 PM PST MON MAR 27 2006 ...WIND ADVISORY FROM 4 AM TUESDAY TO 2 PM WEDNESDAY FOR THE MOUNTAINS AND HIGH DESERTS... .AN APPROACHING PACIFIC STORM WILL BRING LOCAL STRONG GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ055>058-060-280600- /O.CON.KSGX.WI.Y.0015.060328T1200Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 355 PM PST MON MAR 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY. LOCAL SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ ATKIN/PG
000 WWUS76 KSGX 280457 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 857 PM PST MON MAR 27 2006 ...WIND ADVISORY FROM 4 AM TUESDAY TO 2 PM WEDNESDAY FOR THE MOUNTAINS AND HIGH DESERTS... .AN APPROACHING PACIFIC STORM WILL BRING LOCALLY STRONG GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ055>058-060-281615- /O.CON.KSGX.WI.Y.0015.060328T1200Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 857 PM PST MON MAR 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY. LOCAL SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS AND HIGH DESERTS TUESDAY INTO WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ ATKIN/PG
000 WWUS76 KSGX 281102 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 302 AM PST TUE MAR 28 2006 ...WIND ADVISORY FROM 4 AM TUESDAY TO 2 PM WEDNESDAY FOR THE MOUNTAINS... .AN APPROACHING PACIFIC STORM WILL BRING LOCALLY STRONG GUSTY WINDS TO THE MOUNTAINS LATE TODAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ060-281215- /O.CAN.KSGX.WI.Y.0015.060328T1200Z-060329T2200Z/ APPLE AND LUCERNE VALLEYS- 302 AM PST TUE MAR 28 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY FOR THE HIGH DESERTS. WIDESPREAD ADVISORY STRENGTH WINDS ARE NO LONGER EXPECTED. $$ CAZ055>058-281915- /O.EXT.KSGX.WI.Y.0015.060329T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 302 AM PST TUE MAR 28 2006 ...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM PST WEDNESDAY. LOCAL SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS BEGINNING LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ JAD
000 WWUS76 KSGX 281130 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 330 AM PST TUE MAR 28 2006 ...WIND ADVISORY LATE THIS AFTERNOON THROUGH 2 PM WEDNESDAY FOR THE MOUNTAINS... .AN APPROACHING PACIFIC STORM WILL BRING LOCALLY STRONG GUSTY WINDS TO THE MOUNTAINS LATE TODAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ055>058-281930- /O.CON.KSGX.WI.Y.0015.060329T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 330 AM PST TUE MAR 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM PST WEDNESDAY... A WIND ADVISORY WILL BE IN EFFECT FROM 4 PM THIS AFTERNOON...TO 2 PM PST WEDNESDAY. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS BEGINNING LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ JAD
000 WWUS76 KSGX 281544 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 744 AM PST TUE MAR 28 2006 ...WIND ADVISORY 4 PM THIS AFTERNOON THROUGH 2 PM WEDNESDAY FOR THE MOUNTAINS... .AN APPROACHING PACIFIC STORM WILL BRING LOCALLY STRONG GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE MOUNTAINS LATE TODAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ057-281645- /O.CAN.KSGX.WI.Y.0015.060329T0000Z-060329T2200Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 744 AM PST TUE MAR 28 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ CAZ055-056-058-290000- /O.CON.KSGX.WI.Y.0015.060329T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 744 AM PST TUE MAR 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM PST WEDNESDAY. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS BEGINNING LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ ATKIN
000 WWUS76 KSGX 282053 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1253 PM PST TUE MAR 28 2006 ...WIND ADVISORY 4 PM THIS AFTERNOON THROUGH 2 PM WEDNESDAY FOR THE MOUNTAINS... .AN APPROACHING PACIFIC STORM WILL BRING LOCALLY STRONG GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE MOUNTAINS LATE TODAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ055-056-058-290500- /O.CON.KSGX.WI.Y.0015.060329T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1253 PM PST TUE MAR 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM PST WEDNESDAY. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS BEGINNING LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ ATKIN
000 WWUS76 KSGX 282125 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 125 PM PST TUE MAR 28 2006 ...WIND ADVISORY THROUGH 2 PM WEDNESDAY FOR THE HIGHER MOUNTAINS... .AN APPROACHING PACIFIC STORM WILL BRING LOCALLY STRONG GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE MOUNTAINS LATE TODAY INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ055-056-058-290530- /O.EXT.KSGX.WI.Y.0015.060328T2125Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 125 PM PST TUE MAR 28 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST WEDNESDAY. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS BEGINNING LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ ATKIN
000 WWUS76 KSGX 282345 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 345 PM PST TUE MAR 28 2006 ...WIND ADVISORY THROUGH 2 PM WEDNESDAY FOR THE HIGHER MOUNTAINS AND UPPER DESERTS... .AN APPROACHING PACIFIC STORM WILL BRING LOCALLY STRONG GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE MOUNTAINS AND THE UPPER DESERTS THIS AFTERNOON INTO WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ060-291200- /O.EXA.KSGX.WI.Y.0015.000000T0000Z-060329T2200Z/ APPLE AND LUCERNE VALLEYS- 345 PM PST TUE MAR 28 2006 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY FOR THE APPLE AND LUCERNE VALLEYS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST WEDNESDAY. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE APPLE AND LUCERNE VALLEYS...BEGINNING LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ CAZ055-056-058-291200- /O.CON.KSGX.WI.Y.0015.000000T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 345 PM PST TUE MAR 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS BEGINNING LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ PG
000 WWUS76 KSGX 290659 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1059 PM PST TUE MAR 28 2006 ...WIND ADVISORY THROUGH 2 PM WEDNESDAY FOR THE HIGHER MOUNTAINS AND UPPER DESERTS... .A POTENT PACIFIC STORM WILL BRING STRONG GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE MOUNTAINS AND THE UPPER DESERTS TONIGHT AND WEDNESDAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. CAZ055-056-058-060-291400- /O.CON.KSGX.WI.Y.0015.000000T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 1059 PM PST TUE MAR 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TONIGHT AND WEDNESDAY MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ MOEDE
000 WWUS76 KSGX 291326 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 526 AM PST WED MAR 29 2006 ...WIND ADVISORY THROUGH 2 PM TODAY FOR THE HIGHER MOUNTAINS AND UPPER DESERTS... .STRONG NORTHWEST FLOW BEHIND A DEPARTING STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE MOUNTAINS AND THE UPPER DESERTS TODAY. THE WIND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. THE WINDS WILL SUBSIDE LATER THIS AFTERNOON. CAZ055-056-058-060-292130- /O.CON.KSGX.WI.Y.0015.000000T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 526 AM PST WED MAR 29 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS...DOWNED POWER LINES AND OTHER DEBRIS. $$ MOEDE
000 WWUS76 KSGX 291737 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 937 AM PST WED MAR 29 2006 CAZ055-056-058-060-291845- /O.CAN.KSGX.WI.Y.0015.000000T0000Z-060329T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 937 AM PST WED MAR 29 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ ATKIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 27, 9:30 AM PST, 13 minutes earlier.
Area forecast discussion, Mar 27, 9:30 AM PST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST MON MAR 27 2006 .SYNOPSIS...PARTLY CLOUDY TODAY. AN APPROACHING PACIFIC STORM WILL BRING RAIN...HEAVY AT TIMES...TUESDAY AND WEDNESDAY. THE SNOW LEVEL WILL START ABOVE 7000 FEET AND THEN LOWER TO NEAR 5000 FEET WEDNESDAY. LOCAL STRONG GUSTY WINDS WILL ACCOMPANY THIS STORM IN THE MOUNTAINS AND HIGH DESERTS. DRY AND WARMER THURSDAY INTO FRIDAY UNDER HIGH PRESSURE. ANOTHER WEAK LOW PRESSURE SYSTEM WILL BRING A SMALL CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY. PARTLY CLOUDY EARLY NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. UPDATED THE FORECAST. PARTLY CLOUDY TODAY. THE 12Z NKX SOUNDING HAD A WEAK INVERSION BASED NEAR 2200 FT AND SHOWED HIGH LEVEL MOISTURE IN WSW WINDS ALOFT. ONSHORE GRADIENTS WITH ABOUT 4 MB SAN-IPL. GRADUALLY INCREASING CLOUDINESS TODAY AS A PAC STORM APPROACHES. THIS STORM HAS TAPPED INTO TROPICAL MOISTURE. WHILE DYNAMICS WITH THIS SYSTEM ARE NOT PARTICULARLY STRONG THERE WILL BE ABUNDANT MOISTURE FOR PERIODS OF HEAVY RAIN TUESDAY AND SHOWERS WEDNESDAY. THE SNOW LEVEL WILL START OUT QUITE HIGH...NEAR 8000 FEET TUESDAY...AND EVENTUALLY LOWER TO NEAR 5000 FEET WEDNESDAY. STRONGER WINDS ALOFT COMBINED WITH INCREASING ONSHORE GRADIENTS WILL CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS...ESPECIALLY IN SDB COUNTY. RAINFALL TOTALS SHOULD RANGE FROM ABOUT AN INCH IN THE COASTAL AREAS TO 2 TO 5 INCHES ON THE W FACING MOUNTAIN SLOPES WITH ABOUT HALF TO THREE QUARTERS OF AN INCH IN THE DESERTS. THERE COULD ALSO BE PERIODS OF HEAVY RAIN WITH RAINFALL RATES OF A THIRD TO TWO THIRDS OF AN INCH PER HOUR WITH THE FRONTAL PASSAGE LATE TUE AND EARLY WED. THE RAIN WILL TURN TO SHOWERS WED AND GRADUALLY TAPER OFF BY LATE WED. THE COLDER AIR ALOFT AND BETTER JET DYNAMICS WILL CAUSE A CHANCE OF THUNDERSTORMS WED WITH ISOLATED HEAVY SHOWERS. FLASH FLOOD WATCH FOR ALL AREAS EARLY TUE MORNING INTO WED AFTERNOON AND WIND ADVISORY IN THE MOUNTAINS AND HIGH DESERTS. THERE WILL ALSO BE LOCAL DENSE FOG IN THE MOUNTAINS AND MAY EVENTUALLY NEED A SNOW ADVISORY. RESIDUAL MOISTURE WILL CAUSE PARTLY CLOUDY SKIES THU...OTHERWISE FAIR AND WARMER UNDER WEAK HIGH PRESSURE. LONGER RANGE PROGS INDICATE THE UPPER HIGH WILL SHIFT E FRI FOR FAIR WEATHER MOST OF THE DAY. ANOTHER WEAK TROUGH WILL BRING A SMALL CHANCE OF SHOWERS LATE FRI INTO SAT. PARTLY CLOUDY BUT DRY EARLY NEXT WEEK UNDER FLAT FLOW OR WEAK TROUGHING. && .AVIATION...VFR WILL PREVAIL TODAY...EXCEPT FOR A FEW LOW CIGS WITH BASES OF 2500 FT AND TOPS 3500 FT MSL UNTIL MIDDAY. THICK MID AND HIGH CLOUDS WILL BEGIN MOVING IN TONIGHT...WITH CIGS SLOWLY LOWERING TO ABOUT 3000 FT BY 12Z TUE...WHEN THE RAIN AND STRONG SOUTHERLY WINDS SHOULD BEGIN...AND THESE CONDITIONS WILL PREVAIL THROUGH THE DAY TUE. && .SGX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON FOR ALL AREAS. SEE LAXFFASGX. WIND ADVISORY FROM 4 AM TUESDAY TO 2 PM PST WEDNESDAY FOR THE MOUNTAINS AND HIGH DESERTS. SEE LAXNPWSGX. SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX. && PUBLIC...ATKIN AVIATION...MM
Hazardous weather outlook, Mar 27, 4:00 AM PST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST MON MAR 27 2006 CAZ042-043-048-050-055>058-060>062-281200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST MON MAR 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST CALIFORNIA. .DAY ONE...TODAY THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONG PACIFIC STORM IS EXPECTED TO AFFECT SOUTHWEST CALIFORNIA ON TUESDAY AND WEDNESDAY WITH PERIODS OF MODERATE TO HEAVY RAIN AND MOUNTAIN SNOW. AREAS OF DENSE FOG WILL DEVELOP ON THE COASTAL SLOPES AND STRONG AND GUSTY WINDS ARE EXPECTED IN THE MOUNTAINS AT TIMES. AREAS OF DENSE FOG AND SLICK ROADS WILL MAKE TRAVEL LOCALLY HAZARDOUS IN THE MOUNTAINS. LOCALLY HEAVY RAIN MAY PRODUCE FLOODING IN LOW LYING AND POORLY DRAINED AREAS. RECENT BURN AREAS WILL BE PARTICULARLY SUSCEPTIBLE TO MUD AND DEBRIS FLOWS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS WITH DANGEROUS LIGHTNING. THE WINDY...COLD...AND WET WEATHER COULD BE DANGEROUS FOR UNPREPARED HIKERS AND CAMPERS IN REMOTE AREAS...SEE LAXSPSSGX FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY AND WEDNESDAY. JAD
In the hours before
Special weather statement, Mar 27, 4:00 AM PST, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST MON MAR 27 2006 CAZ042-043-048-050-055>058-060>062-281200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 400 AM PST MON MAR 27 2006 ...A DEVELOPING SPRING STORM TAKING AIM AT SOUTHERN CALIFORNIA TUESDAY... A STRONG AREA OF LOW PRESSURE WILL TAKE SHAPE OVER THE EAST PACIFIC TODAY. THIS WILL BRING SIGNIFICANT RAIN...AND SNOW HIGH IN THE MOUNTAINS...BEGINNING ON TUESDAY...AND LASTING INTO WEDNESDAY. THE BROAD CIRCULATION AROUND THIS STORM WILL BE ABLE TO TAP INTO A POOL OF SUBTROPICAL MOISTURE. AS THIS MOIST AIR IS STEERED TOWARD SOUTHERN CALIFORNIA...STRONG SOUTHWEST WINDS WILL DEVELOP ALOFT... BRINGING THE POTENTIAL FOR A PERIOD OF HEAVY UPSLOPE RAINFALL ON THE COASTAL MOUNTAIN SLOPES. INITIALLY THIS MOIST AIRMASS WILL BE QUITE MILD RESULTING IN HIGH SNOW LEVELS. AS THE STORM MOVES CLOSER...SNOW LEVELS WILL FALL TO AROUND RESORT LEVELS ON WEDNESDAY. THE COLDEST AIR WITH THIS SYSTEM IS NOW EXPECTED TO REMAIN OVER CENTRAL AND NORTHERN CALIFORNIA. THIS WILL KEEP THE THREAT OF HEAVY SNOW MAINLY ABOVE RESORT LEVELS OVER SOUTHERN CALIFORNIA. PRELIMINARY INDICATIONS ARE THAT TWO...TO LOCALLY FOUR INCHES OF RAIN WILL BE POSSIBLE ON THE SOUTHWEST FACING COASTAL MOUNTAIN SLOPES...WITH AROUND ONE INCH POSSIBLE ON THE COASTS AND IN THE VALLEYS. LOCALLY HEAVIER RAIN AND SMALL HAIL MAY FALL IN ISOLATED THUNDERSTORMS ON TUESDAY NIGHT AND WEDNESDAY. SNOWFALL COULD BE VERY HEAVY ABOVE 8000 FEET IN THE SAN GORGONIO WILDERNESS...AND ON THE HIGHEST PEAKS IN THE SAN JACINTO AND SAN BERNARDINO MOUNTAINS WITH TWO FEET OR MORE LIKELY. BUT DUE TO THE HIGH SNOW LEVELS EXPECTED... THE LARGER RESORTS MAY ONLY SEE A FEW INCHES ON WEDNESDAY. THE POTENTIAL FOR FLOODING WILL BE GREATEST LATE ON TUESDAY OR TUESDAY NIGHT...WHEN VERY HEAVY RAIN COULD FALL FOR SEVERAL HOURS WELL UP THE COASTAL MOUNTAIN SLOPES. THE COMBINATION OF MELTING SNOW AND RUNOFF COULD RESULT IN FLASH FLOODING OF STREAMS AND WASHES. LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE ON WEDNESDAY IN ISOLATED THUNDERSTORMS. RECENTLY BURNED AREAS WILL BE PARTICULARLY SUSCEPTIBLE TO FLOODING FROM MUD AND DEBRIS FLOWS. A PERIOD OF STRONG SOUTH TO SOUTHWEST WINDS IN EXCESS OF 40 MPH ARE LIKELY ON EXPOSED MOUNTAIN RIDGES TUESDAY...SHIFTING TO THE WEST BY WEDNESDAY. THE COMBINATION OF WIND...SNOW...AND FALLING TEMPERATURES TUESDAY NIGHT AND WEDNESDAY MORNING WILL BE DANGEROUS FOR UNPREPARED HIKERS OR CAMPERS IN REMOTE AREAS ABOVE 7000 FEET. PEOPLE SHOULD STAY INFORMED OF THIS DEVELOPING STORM AND LISTEN FOR LATER STATEMENTS...ADVISORIES...AND POSSIBLE WARNINGS. JAD
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.